R. Abraham and J. Delmas, Asymptotics for the small fragments of the fragmentation at nodes, Bernoulli, vol.13, issue.1, pp.211-228, 2007.
DOI : 10.3150/07-BEJ6045

URL : https://hal.archives-ouvertes.fr/hal-00020262

R. Abraham and J. Delmas, Fragmentation associated with Lévy processes using snake. Probab. Theory Related Fields, pp.113-154, 2008.

R. Abraham and J. Delmas, Williams' decomposition of the Lévy continuum random tree and simultaneous extinction probability for populations with neutral mutations. Stochastic Process, Appl, vol.119, issue.4, pp.1124-1143, 2009.

R. Abraham and J. Delmas, Record process on the continuum random tree, ALEA Lat. Am. J. Probab. Math. Stat, vol.10, issue.1, pp.225-251, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00609467

R. Abraham and J. Delmas, The forest associated with the record process on a L??vy tree, Stochastic Processes and their Applications, vol.123, issue.9, pp.3497-3517, 2013.
DOI : 10.1016/j.spa.2013.04.017

R. Abraham, J. Delmas, and G. Voisin, Pruning a L??vy Continuum Random Tree, Electronic Journal of Probability, vol.15, issue.0, pp.1429-1473, 2010.
DOI : 10.1214/EJP.v15-802

URL : http://arxiv.org/abs/0804.1027

L. Addario-berry, N. Broutin, and C. Holmgren, Cutting down trees with a Markov chainsaw. The Annals of Applied Probability, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00773364

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.1-28, 1991.
DOI : 10.1214/aop/1176990534

D. Aldous, The Continuum random tree II: an overview, In Stochastic analysis London Math. Soc. Lecture Note Ser, vol.167, pp.23-70, 1990.
DOI : 10.1017/CBO9780511662980.003

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.248-289, 1993.
DOI : 10.1214/aop/1176990534

D. Aldous and J. Pitman, The standard additive coalescent, Ann. Probab, vol.26, issue.4, pp.1703-1726, 1998.

D. Aldous and J. Pitman, A family of random trees with random edge lengths. Random Structures Algorithms, pp.176-195, 1999.

D. Aldous and J. Pitman, Inhomogeneous continuum random trees and the entrance boundary of the additive coalescent. Probab. Theory Related Fields, pp.455-482, 2000.

D. Aldous and J. Pitman, Invariance principles for non-uniform random mappings and trees. In Asymptotic combinatorics with application to mathematical physics, NATO Sci. Ser. II Math. Phys. Chem, vol.77, pp.113-147, 2001.

D. Aldous, G. Miermont, and J. Pitman, The exploration process of inhomogeneous continuum random trees, and an extension of Jeulin's local time identity. Probab. Theory Related Fields, pp.182-218, 2004.

D. Aldous, G. Miermont, and J. Pitman, Brownian Bridge Asymptotics for Random $p$-Mappings, Electronic Journal of Probability, vol.9, issue.0, pp.37-56, 2004.
DOI : 10.1214/EJP.v9-186

URL : https://hal.archives-ouvertes.fr/hal-00102164

D. Aldous, G. Miermont, and J. Pitman, Weak convergence of random p-mappings and the exploration process of inhomogeneous continuum random trees. Probab. Theory Related Fields, pp.1-17, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00001018

D. J. Aldous, The Random Walk Construction of Uniform Spanning Trees and Uniform Labelled Trees, SIAM Journal on Discrete Mathematics, vol.3, issue.4, pp.450-465, 1990.
DOI : 10.1137/0403039

V. Anantharam and P. Tsoucas, A proof of the Markov chain tree theorem, Statistics & Probability Letters, vol.8, issue.2, pp.189-192, 1989.
DOI : 10.1016/0167-7152(89)90016-3

K. B. Athreya and P. E. Ney, Branching processes, Die Grundlehren der mathematischen Wissenschaften, 0196.
DOI : 10.1007/978-3-642-65371-1

E. Baur and J. Bertoin, Cutting Edges at Random in Large Recursive Trees, 2014.
DOI : 10.1007/978-3-319-11292-3_3

URL : https://hal.archives-ouvertes.fr/hal-00982497

J. Bertoin, Lévy processes, volume 121 of Cambridge Tracts in Mathematics, 1996.

J. Bertoin, A fragmentation process connected to Brownian motion. Probab. Theory Related Fields, pp.289-301, 2000.

J. Bertoin, increments, The Annals of Probability, vol.29, issue.1, pp.344-360, 2001.
DOI : 10.1214/aop/1008956333

J. Bertoin, Self-similar fragmentations, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.38, issue.3, pp.319-340, 2002.
DOI : 10.1016/S0246-0203(00)01073-6

URL : https://hal.archives-ouvertes.fr/hal-00103546

J. Bertoin, Random fragmentation and coagulation processes, volume 102 of Cambridge Studies in Advanced Mathematics, 2006.

J. Bertoin, The cut-tree of large recursive trees, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.51, issue.2, 2013.
DOI : 10.1214/13-AIHP597

URL : https://hal.archives-ouvertes.fr/hal-00859385

J. Bertoin and A. V. Gnedin, Asymptotic Laws for Nonconservative Self-similar Fragmentations, Electronic Journal of Probability, vol.9, issue.0, pp.575-593, 2004.
DOI : 10.1214/EJP.v9-215

URL : https://hal.archives-ouvertes.fr/hal-00103546

J. Bertoin and G. Miermont, The cut-tree of large Galton???Watson trees and the Brownian CRT, The Annals of Applied Probability, vol.23, issue.4, pp.1469-1493, 2013.
DOI : 10.1214/12-AAP877

URL : https://hal.archives-ouvertes.fr/hal-00661574

P. Billingsley, Convergence of probability measures, 1968.
DOI : 10.1002/9780470316962

N. H. Bingham, Continuous branching processes and spectral positivity, Stochastic Processes and their Applications, vol.4, issue.3, pp.217-242, 1976.
DOI : 10.1016/0304-4149(76)90011-9

URL : http://doi.org/10.1016/0304-4149(76)90011-9

J. Bismut, Last exit decompositions and regularity at the boundary of transition probabilities, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.56, issue.1, pp.65-98, 1985.
DOI : 10.1007/BF00532586

R. M. Blumenthal, Excursions of Markov processes. Probability and its Applications, 1992.

A. N. Borodin and P. Salminen, Handbook of Brownian motion?facts and formulae. Probability and its Applications, 1996.

S. Boucheron, G. Lugosi, and P. Massart, Concentration inequalities A nonasymptotic theory of independence
URL : https://hal.archives-ouvertes.fr/hal-00794821

A. Broder, Generating random spanning trees, 30th Annual Symposium on Foundations of Computer Science, pp.442-447, 1989.
DOI : 10.1109/SFCS.1989.63516

N. Broutin and P. Flajolet, The distribution of height and diameter in random non-plane binary trees. Random Structures Algorithms, pp.215-252, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00773369

M. Wang, Cutting down p-trees and inhomogeneous continuum random trees
URL : https://hal.archives-ouvertes.fr/hal-01056125

N. Broutin and M. Wang, Reversing the cut tree of the Brownian CRT

M. Camarri and J. Pitman, Limit Distributions and Random Trees Derived from the Birthday Problem with Unequal Probabilities, Electronic Journal of Probability, vol.5, issue.0, p.pp, 2000.
DOI : 10.1214/EJP.v5-58

A. Cayley, A theorem on trees, Quarterly Journal of Pure and Applied Mathematics, vol.23, pp.376-378, 1889.
DOI : 10.1017/CBO9780511703799.010

J. M. Chambers, C. L. Mallows, and B. W. Stuck, A Method for Simulating Stable Random Variables, Journal of the American Statistical Association, vol.6, issue.7, pp.71340-344, 1976.
DOI : 10.1080/01621459.1976.10480344

L. Chaumont, Excursion normalisée, méandre et pont pour les processus de Lévy stables, Bull. Sci. Math, vol.121, issue.5, pp.377-403, 1997.

K. L. Chung, Excursions in Brownian motion, Arkiv f??r Matematik, vol.14, issue.1-2, pp.155-177, 1976.
DOI : 10.1007/BF02385832

D. Dieuleveut, The vertex-cut-tree of Galton???Watson trees converging to a stable tree, The Annals of Applied Probability, vol.25, issue.4
DOI : 10.1214/14-AAP1047

A. Dress, V. Moulton, and W. Terhalle, T-theory: An Overview, Discrete metric spaces, pp.161-175, 1994.
DOI : 10.1006/eujc.1996.0015

M. Drmota, A. Iksanov, M. Moehle, and U. Roesler, A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree. Random Structures Algorithms, pp.319-336, 2009.

T. Duquesne, A limit theorem for the contour process of conditioned Galton-Watson trees, Ann. Probab, vol.31, issue.2, pp.996-1027, 2003.

T. Duquesne, The coding compact real trees by real valued functions. arXiv:math/0604106 [math, 2006.

T. Duquesne and J. Gall, Random trees, Lévy processes and spatial branching processes, Astérisque, issue.281, p.147, 2002.

T. Duquesne and J. Gall, Probabilistic and fractal aspects of Lévy trees. Probab. Theory Related Fields, pp.553-603, 2005.

T. Duquesne and J. Gall, On the re-rooting invariance property of L??vy trees, Electronic Communications in Probability, vol.14, issue.0, pp.317-326, 2009.
DOI : 10.1214/ECP.v14-1484

T. Duquesne and M. Wang, Decomposition of Lévy trees along their diameter, 2014.

T. Duquesne and M. Winkel, Growth of Lévy trees. Probab. Theory Related Fields, pp.313-371, 2007.

M. Dwass, Branching processes in simple random walk, Proc. Amer, pp.270-274, 1975.
DOI : 10.1090/S0002-9939-1975-0370775-4

S. N. Evans, Probability and real trees, Lectures from the 35th Summer School on Probability Theory held in Saint-Flour, 1920.
DOI : 10.1007/978-3-540-74798-7

URL : http://link.springer.com/content/pdf/bfm%3A978-3-540-74798-7%2F1.pdf

S. N. Evans and J. Pitman, Construction of Markovian coalescents, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.34, issue.3, pp.339-383, 1998.
DOI : 10.1016/S0246-0203(98)80015-0

S. N. Evans, J. Pitman, and A. Winter, Rayleigh processes, real trees, and root growth with re-grafting. Probab. Theory Related Fields, pp.81-126, 2006.

J. A. Fill, N. Kapur, and A. Panholzer, Destruction of Very Simple Trees, Algorithmica, vol.46, issue.3-4, pp.345-366, 2006.
DOI : 10.1007/s00453-006-0100-1

C. Goldschmidt and B. Haas, Behavior near the extinction time in self-similar fragmentations I: The stable case, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.46, issue.2, pp.338-368, 2010.
DOI : 10.1214/09-AIHP317

URL : https://hal.archives-ouvertes.fr/hal-00277851

A. Greven, P. Pfaffelhuber, and A. Winter, Convergence in distribution of random metric measure spaces (?-coalescent measure trees). Probab. Theory Related Fields, pp.285-322, 2009.

M. Gromov, Metric structures for Riemannian and non-Riemannian spaces. Modern Birkhäuser Classics, Birkhäuser Boston Inc, 2007.

B. Haas and G. Miermont, The Genealogy of Self-similar Fragmentations with Negative Index as a Continuum Random Tree, Electronic Journal of Probability, vol.9, issue.0, pp.57-97, 2004.
DOI : 10.1214/EJP.v9-187

URL : https://hal.archives-ouvertes.fr/hal-00000995

B. Haas and G. Miermont, Scaling limits of Markov branching trees with applications to Galton???Watson and random unordered trees, The Annals of Probability, vol.40, issue.6, pp.2589-2666, 2012.
DOI : 10.1214/11-AOP686

URL : https://hal.archives-ouvertes.fr/hal-00464337

C. Holmgren, Random Records and Cuttings in Binary Search Trees, Combinatorics, Probability and Computing, vol.33, issue.03, pp.391-424, 2010.
DOI : 10.1002/rsa.20233

C. Holmgren, A weakly 1-stable distribution for the number of random records and cuttings in split trees, Advances in Applied Probability, vol.12, issue.01, pp.151-177, 2011.
DOI : 10.1239/jap/1276784906

I. A. Ibragimov and K. E. Cernin, On the unimodality of stable laws, Teor. Veroyatnost. i Primenen, vol.4, pp.453-456, 1959.

A. Iksanov and M. Möhle, A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree, Electronic Communications in Probability, vol.12, issue.0, pp.28-35, 2007.
DOI : 10.1214/ECP.v12-1253

J. Jacod and A. N. Shiryaev, Limit theorems for stochastic processes, volume 288 of Grundlehren der Mathematischen Wissenschaften, 1987.

S. Janson, Random cutting and records in deterministic and random trees, Random Structures and Algorithms, vol.12, issue.2, pp.139-179, 2006.
DOI : 10.1002/rsa.20086

M. Ji?ina, Stochastic branching processes with continuous state space, Czechoslovak Math. J, vol.8, issue.83, pp.292-313, 1958.

O. Kallenberg, Canonical representations and convergence criteria for processes with interchangeable increments, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.41, issue.1, pp.23-36, 1973.
DOI : 10.1007/BF00736005

J. F. Kingman, The coalescent. Stochastic Process, Appl, vol.13, issue.3, pp.235-248, 1982.

I. Kortchemski, Invariance principles for Galton-Watson trees conditioned on the number of leaves. Stochastic Process, Appl, vol.122, issue.9, pp.3126-3172, 2012.

A. E. Kyprianou, Introductory lectures on fluctuations of Lévy processes with applications. Universitext, 2006.

J. Lamperti, The Limit of a Sequence of Branching Processes, Zeitschrift f??r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.35, issue.4, pp.271-288, 1967.
DOI : 10.1007/BF01844446

J. Lamperti, Continuous state branching processes, Bulletin of the American Mathematical Society, vol.73, issue.3, pp.382-386, 1967.
DOI : 10.1090/S0002-9904-1967-11762-2

J. Gall, The uniform random tree in a Brownian excursion. Probab. Theory Related Fields, pp.369-383, 1993.

J. Gall, Spatial branching processes, random snakes and partial differential equations, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, 1999.
DOI : 10.1007/978-3-0348-8683-3

J. Gall, Random trees and applications, Probability Surveys, vol.2, issue.0, pp.245-311, 2005.
DOI : 10.1214/154957805100000140

J. Gall and Y. Le, Branching processes in L??vy processes: the exploration process, The Annals of Probability, vol.26, issue.1, pp.213-252, 1998.
DOI : 10.1214/aop/1022855417

W. Löhr, Equivalence of Gromov-Prohorov- and Gromov's $\underline\Box_\lambda$-metric on the space of metric measure spaces, Electronic Communications in Probability, vol.18, issue.0, 2013.
DOI : 10.1214/ECP.v18-2268

W. Löhr, G. Voisin, and A. Winter, Convergence of bi-measure R-Trees and the pruning process. arxiv:1304, p.6035, 2013.

R. Lyons and Y. Peres, Probability on Trees and Networks, 2014.
DOI : 10.1017/9781316672815

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Meir and J. W. Moon, Cutting down random trees, Journal of the Australian Mathematical Society, vol.38, issue.03, pp.313-324, 1970.
DOI : 10.1112/jlms/s1-33.4.471

G. Miermont, Self-similar fragmentations derived from the stable tree. I. Splitting at heights. Probab. Theory Related Fields, pp.423-454, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00104836

G. Miermont, Self-similar fragmentations derived from the stable tree. II. Splitting at nodes. Probab. Theory Related Fields, pp.341-375, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00104836

G. Miermont, Tessellations of random maps of arbitrary genus, Annales scientifiques de l'??cole normale sup??rieure, vol.42, issue.5, pp.725-781, 2009.
DOI : 10.24033/asens.2108

URL : https://hal.archives-ouvertes.fr/hal-00200685

J. Neveu, Arbres et processus de Galton-Watson, Ann. Inst. H. Poincaré Probab. Statist, vol.22, issue.2, pp.199-207, 1986.

A. Panholzer, Cutting down very simple trees, Quaestiones Mathematicae, vol.29, issue.2, pp.211-227, 2006.
DOI : 10.2989/16073600609486160

M. Perman, J. Pitman, and M. Yor, Size-biased sampling of Poisson point processes and excursions. Probab. Theory Related Fields, pp.21-39, 1992.

J. Pitman, Combinatorial stochastic processes Lectures from the 32nd Summer School on Probability Theory held in Saint-Flour, Lecture Notes in Mathematics, vol.1875, 2002.

A. Rényi, On the enumeration of trees, Combinatorial Structures and their Applications (Proc. Calgary Internat. Conf, pp.355-360, 1969.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1999.

G. Szekeres, Distribution of labelled trees by diameter, 1982.
DOI : 10.1147/rd.45.0473

W. Vervaat, A Relation between Brownian Bridge and Brownian Excursion, The Annals of Probability, vol.7, issue.1, pp.143-149, 1979.
DOI : 10.1214/aop/1176995155

M. Wang, Height and diameter of Brownian tree, Electronic Communications in Probability, vol.20, issue.0, 2014.
DOI : 10.1214/ECP.v20-4193

URL : https://hal.archives-ouvertes.fr/hal-01132277

A. Weil, Elliptic functions according to Eisenstein and Kronecker, Ergebnisse der Mathematik und ihrer Grenzgebiete, 1976.
DOI : 10.1007/978-3-642-66209-6

E. T. Whittaker and G. N. Watson, A Course of Modern Analysis. An Introduction to the General Theory of Infinite Processes and of Analytic Functions; with an Account of the Principal Transcendental Functions., The American Mathematical Monthly, vol.28, issue.4, 1962.
DOI : 10.2307/2972291

V. M. Zolotarev, One-dimensional stable distributions, volume 65 of Translations of Mathematical Monographs, Translated from the Russian by H. H. McFaden, 1986.